# SDR SWAA2025072287846

- Difficulty date: July 2, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER COMPARTMENT BS 687; RBL 2; WL 208.  REMOVED AND REPLACED PASSENGER COMPARTMENT ATTACH ANGLE BS 687; RBL 2; WL 208 IAW SRM 51-40-02-0G-0 AND DEW 273A9110.
